Journal of
Combinatorial Mathematics and
Combinatorial Computing
Volume 80, February, 2012
Special volume honoring Ralph Stanton

  • William Kocay, "On Reconstructing Graphs from n-2 Cards", pp. 5-10
  • Morten H. Nielsen and Ortrud Oellermann, "Local 3-Monophonic Convexity", pp. 11-24
  • Jens-P. Bode and Heiko Harborth, "Polychromatic Vertex Colorings of Cube Graphs", pp. 25-29
  • Gee-Choon Lau and Sin-Min Lee, "On Mod(2) and Mod(3)-Edge-Magic Maximal Outerplanar Graphs", pp. 31-45
  • P.J. Cameron, A.J.W. Hilton and E.R. Vaughan, "An Analogue of Ryser's Theorem for partial Sudoku squares", pp. 47-69
  • Antoine Deza, Chris Dickson, Tamas Terlaky, Anthony Vannelli and Hu Zhang, "Global Routing in VLSI Design Algorithms, Theory, and Computational Practice", pp. 71-93
  • A.D. Forbes, T.S. Griggs and F.C. Holroyd, "Truncated Tetrahedron, Octahedron and Cube Designs", pp. 95-111
  • B.L. Hartnell and C.A. Whitehead, "Decycling the Cartesian Product of a Bipartite Graph with K2", pp. 113-125
  • Irene Sciriha and Domingos Moreira Cardoso, "Necessary and Sufficient Conditions for a Hamiltonian Graph", pp. 127-150
  • J.C. George and W.D. Wallis, "Enumerating Perfect Matchings in Inductively-Defined Families of Graphs", pp. 151-156
  • Michael Jacobson and Craig Tennenhouse, "Oriented Graph Saturation", pp. 157-169
  • M. Santana and K.B. Reid, "Landau's Theorem Revisited Again", pp. 171-191
  • Larry Cummings, "A Principal Difference System And Arithmetic Progressions", pp. 193-198
  • Jens-P. Bode, Arnfried Kemnitz and Sebastian Struckmann, "Rainbow Cycles in Cube Graphs", pp. 199-205
  • Andrei Gagarin and William Kocay, "Embedding graphs containing K5-subdivisions on the torus", pp. 207-223
  • Francesco Barioli and Lucas van der Merwe, "On the Maximum Degree of 3t-Critical Graphs", pp. 225-242
  • Karin Cvetko Vah and Tomaz Pisanski, "A census of edge-transitive planar tilings", pp. 243-265
  • Ivana Ilic, Nicola Pace and Spyros Magliveras, "Decomposing the Higman-Sims graph into double Petersen graphs", pp. 267-275
  • S. Arumugam and M. Sundarakannan, "The Equivalence Chain Of A Graph", pp. 277-288
  • Peter Dukes and Jared Howell, "Solution of the Intersection Problem for Latin Squares of Different Orders", pp. 289-298
  • C.A. Rodger and Julie Rogers, "Generalizing Clatworthy Group Divisible Designs II", pp. 299-320
  • Odile Favaron, "Bounds on the Upper k-Domination Number and the Upper k-Star-Forming Number of a Graph ", pp. 321-332
  • M.A. Tiemeyer, "C4-Frames of M(b.n)", pp. 333-350
  • E. Ebrahimi Targhi, N. Jafari Rad, C.M. Mynhardt and Y. Wu, "Bounds for Independent Roman Domination in Graphs", pp. 351-365
  • Wayne Goddard, Sandra M. Hedetniemi, Stephen T. Hedetniemi and Alice A. McRae, "The Algorithmic Complexity of Domination Digraphs", pp. 367-384
  • J.H. Dinitz, P.R.J. Ostergard and D.R. Stinson, "Packing Costas Arrays", pp. 385-403
  • Atif A. Abueida, James Lefevre and Mary Waterhouse, "The spectrum of non-polychromatic equitable edge colored Steiner Triple Systems", pp. 405-414
  • G.H.J. van Rees, "Transversals in Rectangles", pp. 415-431
  • David A. Pike and Yubo Zou, "The Domination Number of Fibonacci Cubes", pp. 433-444
  • Ryan Jones, Kyle Kolasinski and Ping Zhang, "A Proof of The Modular Edge-Graceful Trees Conjecture", pp. 445-455
  • Elizabeth J. Billington, Abdollah Khodkar and C.C. Lindner, "Complete sets of metamorphoses: paired stars into 4-cycles", pp. 457-466
  • R.E.L. Aldred, Derek Holton and John Sheehan, "Extending matchings to 2-factors", pp. 467-472

Back to the JCMCC page.